



Official Timetable for TKM, Honda & KZ2 Fulbeck 9<sup>th</sup> – 11<sup>th</sup> October 2020

## Thursday

Action	Class	Time from	Time until	Notes		
Parking of working vehicles	Teams	09.00		Please be respectful of Officials instructions		
Parking of working vehicles	All	10:00		Please be respectful of Officials instructions		
Fuel Collection	All	15:00	18:00	Fuel to be collected from the Fuel Distribution point.		
Slick & Wet Tyre Collection	All	15:00	18:00	All Tyres to be collected from the Tyre Distribution point.		
				Tyres will be Barcode recorded at Collection. Please ensure you have all tyres registered		
				at the Tyre Distribution point, including practice tyres		

## Friday

Action	Class	Time from	Time until	Notes
Online Signing	All	Opens	09:30	Please refer to the Final Instructions for online Signing on times.
on/Documentation		Wednesday 7 <sup>th</sup>		Passes for Drivers/Mechanics/Team Managers/Engine Builders will be issued from the
		October at		Race Centre
		noon		
Scrutineering	All	Opens	10am KZ2	Online Scrutineering must be completed before the commencement of Timed
		Wednesday 7 <sup>th</sup>	& 13:30 all	Qualification at 10am on Saturday for KZ2 and 13:30 for all other classes
		October at	other classes	
		noon	Saturday	
Drivers Briefing	All	View from	09:30	Email & on the British Kart Championship Website. All PG's & Team Managers must
		Wednesday 7 <sup>th</sup>		view
		October - noon		
Fuel Collection	All	08:00	13:00	
		14:00	18:00	
Slick & Wet Tyre Collection	All	08:00	10:00	All Tyres to be collected from the Tyre Distribution point. Tyres will be Barcoded at
				Collection

Competitor Notes	
• For this event, competitors will be permitted to exit the track to make amendments to the kart and return to the practice session from session 2 onwards	





Practice	Class	Group	Start time	Notes
Practice 1	Honda	All	09:30	1 <sup>st</sup> Practice Duration will be 8 minutes
Practice 1	Junior TKM	All	09:40	1 <sup>st</sup> Practice Duration will be 8 minutes
Practice 1	TKM Extreme	All	09:50	1 <sup>st</sup> Practice Duration will be 8 minutes
Official Practice 1	KZ2	All	10:00	1 <sup>st</sup> Official Practice Duration will be 8 minutes
Practice 2	Honda	All	10:10	Practice Duration will be 18 minutes
Practice 2	Junior TKM	All	10:30	Practice Duration will be 18 minutes
Practice 2	TKM Extreme	All	10:50	Practice Duration will be 18 minutes
Official Practice 2	KZ2	All	11:10	Official Practice Duration will be 18 minutes
Practice 3 Practice 3	Honda Junior TKM	All All	11:30 11:50	Practice Duration will be 18 minutes Practice Duration will be 18 minutes
	Transponders for K	7 must be fitted	by 12:30. For all other	classes, transponders are optional for Friday Practice
Practice 3	TKM Extreme	All	12:10	Practice Duration will be 18 minutes
Official Practice 3	KZ2	All	12:30	Official Practice Duration will be 18 minutes
			Break 12:50	- 13:20
Practice 4	Honda		13:20	Practice Duration will be 18 minutes
	Junior TKM		13:40	
Practice 4			15.10	Practice Duration will be 18 minutes
Practice 4 Practice 4	TKM Extreme		14:00	Practice Duration will be 18 minutes Practice Duration will be 18 minutes
Practice 4				
Practice 4	TKM Extreme		14:00	Practice Duration will be 18 minutes
Practice 4 Official Practice 4	TKM Extreme KZ2		14:00 14:20	Practice Duration will be 18 minutes Official Practice Duration will be 18 minutes
Practice 4 Official Practice 4 Practice 5	TKM Extreme KZ2 Honda		14:00 14:20 14:40	Practice Duration will be 18 minutes Official Practice Duration will be 18 minutes Practice Duration will be 18 minutes
Practice 4 Official Practice 4 Practice 5 Practice 5	TKM Extreme KZ2 Honda Junior TKM		14:00   14:20   14:40   15:00   15:20   15:40	Practice Duration will be 18 minutes Official Practice Duration will be 18 minutes Practice Duration will be 18 minutes Practice Duration will be 18 minutes
Practice 4 Official Practice 4 Practice 5 Practice 5 Practice 5	TKM Extreme     KZ2     Honda     Junior TKM     TKM Extreme		14:00       14:20       14:40       15:00       15:20	Practice Duration will be 18 minutes Official Practice Duration will be 18 minutes Practice Duration will be 18 minutes Practice Duration will be 18 minutes Practice Duration will be 18 minutes





### Saturday

#### **Competitor Notes**

- The Fuel Station will be open on Saturday from 08:00am until 12:00 and again from 13:00 until 15:00 this will be the last chance of the event to collect Fuel.
- Tyre Collection for anyone not attending Friday practice will be 08:00am 09:00am
- Tyre collection for Sundays' race tyres (KZ2) will be after the KZ2 final has finished 5pm until 5.30pm on Saturday.
- Honda & TKM drivers, you are required to have your Engines (Honda & TKM) & Crank Case (Honda) sealed by the Eligibility Scrutineer or his deputy. Times are as follows.
  - ◆ Friday 9<sup>th</sup> October 15:30 18:00
  - ♦ Saturday 10<sup>th</sup> October 07:45am 09:15am
- Honda Cadet Drivers, Championship Exhaust distribution and sealing will be;
  - Saturday 10<sup>th</sup> October 7:45am 09:15am

Warm up/Official Practice,	Class	Group	Gate Open	Gate Close	Start Time	Notes
Timed Qualifying & Heats						
Warm up	KZ2	All	09:20	-	09:30	Warm up Duration 5 minutes
Official Practice 1	Honda	All	09:30	-	09:40	Official Practice Duration will be 18 minutes
Official Practice 1	Junior TKM	All	09:40	-	10:00	Official Practice Duration will be 18 minutes
Official Practice 1	TKM Extreme	All	09:50	-	10:20	Official Practice Duration will be 18 minutes
Timed Qualifying	KZ2	All	10:30	-	10:40	Timed Qualifying Duration 5 minutes

#### Transponders for Honda & TKM Classes must be fitted by 10:50am - KZ2 transponders must be fitted for Warm up

Official Practice 2	Honda	All	10:40	-	10:50	Official Practice Duration will be 18 minutes
Official Practice 2	Junior TKM	All	11:00	-	11:10	Official Practice Duration will be 18 minutes
Official Practice 2	TKM Extreme	All	11:20	-	11:30	Official Practice Duration will be 18 minutes
Race 1 Heat 1	KZ2	All	11:50	11:58	12:00	Heat Duration 10 minutes + 1 lap
Official Practice 3	Honda	All	12:10	-	12:20	Official Practice Duration will be 18 minutes
Official Practice 3	Junior TKM	All	12:30	-	12:40	Official Practice Duration will be 18 minutes
Official Practice 3	TKM Extreme	All	12:50	-	13:00	Official Practice Duration will be 18 minutes
Timed Qualifying	Honda	All	13:15	13:23	13:25	Timed Qualifying Duration 5 minutes
Timed Qualifying	Junior TKM	All	13:25	13:33	13:35	Timed Qualifying Duration 5 minutes
Timed Qualifying	TKM Extreme	All	13:35	13:43	13:45	Timed Qualifying Duration 5 minutes



Heats, & KZ2 Final 1	Class	Group	Gate Open	Gate Close	Time	Notes
			В	reak 13:55 – 1	4:30	
Race 2 Heat 2	KZ2	All	14:20	14:28	14:30	Heat Duration 10 minutes + 1 lap
Race 3 Heat 1	Honda	All	14:40	14:48	14:50	Heat Duration 10 minutes + 1 lap
Race 4 Heat 1	Junior TKM	All	15:00	15:08	15:10	Heat Duration 10 minutes + 1 lap
Race 5 Heat 1	TKM Extreme	All	15:20	15:28	15:30	Heat Duration 10 minutes + 1 lap
Race 6	KZ2	Final	16:05	16:13	16:15	Final Duration 15 minutes + 1 lap

Sunday

Competitor Notes
Sunday Scrutineering – For KZ2 drivers, should you wish to change equipment for Sunday, please ensure you register your equipment for use on Sunday with the Chief Scrutineer before Timed Qualification on Sunday 11<sup>th</sup> October – 09:45am

Warm Up	Class	Group	Gate Open	Start Time	Notes
Warm up	KZ2	All	09:20	09:30	Warm Up Duration 5 minutes
Warm up	Honda	All	09:30	09:40	Warm Up Duration 5 minutes
Warm up	Junior TKM	All	09:40	09:50	Warm Up Duration 5 minutes
Warm up	TKM Extreme	All	09:50	10:00	Warm Up Duration 5 minutes

Timed Qualifying, Heats & Pre-Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Timed Qualifying	KZ2	All	10:00	10:08	10:10	Timed Qualifying Duration 5 minutes
Race 7 Heat 2	Honda	All	10:10	10:18	10:20	Heat Duration 10 minutes + 1 lap
Race 8 Heat 2	Junior TKM	All	10:30	10:38	10:40	Heat Duration 10 minutes + 1 lap
Race 9 Heat 2	TKM Extreme	All	10:50	10:58	11:00	Heat Duration 10 minutes + 1 lap
Race 10 Heat 3	KZ2	All	11:10	11:18	11:20	Heat Duration 10 minutes + 1 lap
Race 11	Honda	Pre-Final	11:50	11:58	12:00	Pre-Final Duration 12 minutes + 1 lap
Race 12	Junior TKM	Pre-Final	12:10	12:18	12:20	Pre-Final Duration 12 minutes + 1 lap





Heats & Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes			
Race 13	TKM Extreme	Pre-Final	12:30	12:38	12:40	Pre-Final Duration 12 minutes + 1 lap			
Race 14 Heat 4	KZ2	All	12:50	12:58	13:00	Heat Duration 10 minutes + 1 lap			
	Break 13:20 – 14:00								
Race 15	Honda	Final	13:50	13:58	14:00	Final Duration 15 minutes + 1 lap			
Race 16	Junior TKM	Final	14:20	14:28	14:30	Final Duration 15 minutes + 1 lap			
Race 17	TKM Extreme	Final	14:50	14:58	15:00	Final Duration 15 minutes + 1 lap			
Race 18	KZ2	Final 2	15:20	15:28	15:30	Final Duration 15 minutes + 1 lap			

### **Competitor Notes**

• There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class along with the top Rookie & Top Privateer from each class. Drivers are required to attend wearing their race suit and bring their Helmets.

• The podium presentation will be live streamed and masks or face coverings must be worn.

• Team Entrant licences will be required to be left with the Championship coordinator at the commencement of the event. These will be ready for collection after the pit bay is inspected after the final race of the day.